Alert archive / Florida / Special Marine Warnings in 2012

Special Marine Warning 21, NWS Tallahassee, FL

March 3, 2012

NWS Tallahassee, FL issued this special marine warning at Mar 3, 2012, 3:39 PM EST. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2012, 3:39 PM EST (20:39 UTC)
Expired
Mar 3, 2012, 4:45 PM EST
In force
66 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

The radar

The Eglin Afb radar (KEVX), 128 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WHUS52 KTAE 032039
SMWTAE
GMZ750-755-770-032145-
/O.NEW.KTAE.MA.W.0021.120303T2039Z-120303T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 PM CST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OVER GULF OF MEXICO
  WATERS...
  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM OVER GULF OF
  MEXICO WATERS...
  WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM OVER GULF OF
  MEXICO WATERS...
  INCLUDING EMPIRE MICA WRECK...

* UNTIL 345 PM CST/445 PM EST/

* AT 336 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER FROM 15 
  NM WEST OF APALACHICOLA TO 50 NM SOUTHWEST OF EMPIRE MICA          
  WRECK...MOVING EAST AT 25 KNOTS.

  THIS WARNING EXTENDS THE PREVIOUS SPECIAL MARINE WARNING FURTHER 
  TO THE EAST.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  CAPE SAN BLAS BY 345 PM EST...
  APALACHICOLA BY 415 PM EST...
  OVER EMPIRE MICA WRECK BY 425 PM EST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 2890 8608 2908 8628 2909 8629 2957 8595
      2987 8535 2981 8530 2969 8530 2973 8511
      2972 8500 2978 8492 2980 8494 2979 8489
      2981 8490 2982 8485 2973 8489 2987 8461
      2987 8454 2927 8516 2877 8582
TIME...MOT...LOC 2038Z 277DEG 27KT 2981 8525 2893 8619

$$

08-LAMERS

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special marine warning went out at Mar 3, 10:37 AM EST, 5 hours 2 minutes earlier.

Area forecast discussion, Mar 3, 10:37 AM EST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EST Sat Mar 3 2012

.MESOSCALE UPDATE...
Broken QLCS continues to evolve ahead of the primary cold front
across our area. The synoptic cold front appears to stretch from
near Americus, GA to near Dothan, AL to near Destin, FL as of 15z.
The northern end of the QLCS has pushed out ahead of the main cold
front and stretches from near Tifton to Lake Seminole to just west
of Panama City.

The warm sector out ahead of the main QLCS appears to be a
relatively homogeneous environment that is in favorable parameter
space for supercell thunderstorms. Modifying the 12z TAE sounding
for the current observation at the airport (74/69) yields roughly
1700 j/kg of CAPE with no CINH when lifting a surface parcel. This
is also assuming no erosion to the elevated mixed layer around
700-600mb. If forced ascent along and ahead of the cold front has
moistened and cooled that layer, actual instability could be
closer to 2000 j/kg. This is noteworthy given that low stratus has
failed to clear out over the Florida Panhandle yet. In fact, even
prior to the slight destabilization this morning the environment
was already supportive of low-topped supercells with transient
circulations. We have received several reports of damage and
possible tornadoes already this morning, primarily with discrete
supercells that managed to stay just ahead of the primary line.

Therefore, if we get some partial clearing from Panama City and
Apalachicola River NE to near Tallahassee over the next few hours
it is likely that the environment would only become more favorable
for tornadic supercells. This will be closely monitored as we move
into the early afternoon hours. Our local 4km WRF-ARW has hinted
for the past several runs that we would see an increase in updraft
velocities and updraft helicities around 17-19z.

VWP Hodograph from the Tallahassee (TLH) radar has shown slight
increases in 0-1km shear and SRH over the past couple hours, now
up to 34 knots and 300 m^2/s^2 respectively.

We will also need to closely monitor the potential for echo
training along the cold front for any localized flash flooding,
but so far the QLCS has been progressive enough to keep rain rates
below flash flood guidance (more in the 60-80% of FFG range).

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   78  46  69  39  73 / 100 100  10   0   0
Panama City   76  47  68  46  72 / 100 100  10   0   0
Dothan        73  41  69  41  69 /  90  70   0   0   0
Albany        75  42  67  39  69 / 100  80  10   0   0
Valdosta      79  46  66  39  70 / 100 100  20   0   0
Cross City    79  51  64  36  73 /  70  90  30   0   0
Apalachicola  78  50  67  44  72 / 100 100  20   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
     Houston.

GA...Flood Watch through late tonight for Baker-Ben Hill-Berrien-
     Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-Lanier-
     Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.

     Fire Weather Watch Sunday afternoon for all zones.

FL...Fire Weather Watch from Sunday afternoon through Sunday evening
     for all zones.

     Flood Watch through late tonight for Calhoun-Coastal Bay-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Wakulla-
     Gadsden-Inland Bay-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Wakulla-Jackson-Leon-Liberty-Madison-
     Washington.

GM...Small Craft Advisory until 7 PM EST Sunday for all marine zones.

&&

Lamers
Hazardous weather outlook, Mar 3, 5:26 AM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST SAT MAR 3 2012

...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE
DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE
PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS
AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED
TORNADO.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL
IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A
FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL
AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED
MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING.

STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND
PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER
THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD
TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS
WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL
CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN
OCCURRING LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER
THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING
IN THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Mar 3, 2:42 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       THOMASVILLE             30.84N 83.99W
03/03/2012  M5.00 INCH       THOMAS             GA   OFFICIAL NWS OB

            5 INCHES OF RAIN SINCE 9 AM.

&&

IRIS SYSTEM
Local storm report, Mar 3, 2:53 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
253 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND DMG 1 E MADISON             30.47N 83.40W
03/03/2012                   MADISON            FL   TRAINED SPOTTER

            SEVERAL TREES AND POWERLINES DOWN NEAR MADISON.

&&

CAMP
Local storm report, Mar 3, 2:54 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND DMG LEE                     30.42N 83.30W
03/03/2012                   MADISON            FL   TRAINED SPOTTER

            TREE ON HOUSE IN LEE.

&&

CAMP
Local storm report, Mar 3, 2:55 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TORNADO          1 W LAKELAND            31.04N 83.08W
03/03/2012  UNK              LANIER             GA   PUBLIC

            EXTENSIVE ROOF DAMGE TO THE HOSPITAL. OUT
            BUILDINGS HAVE DAMAGE. NO POWER AND GAS
            LEAK.

&&

IRIS SYSTEM
Special weather statement, Mar 3, 3:00 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EST SAT MAR 3 2012

FLZ014-015-017>019-026>028-114-115-118-127-128-032100-
LEON FL-MADISON FL-INLAND TAYLOR FL-INLAND JEFFERSON FL-INLAND GULF
FL-COASTAL TAYLOR FL-COASTAL JEFFERSON FL-COASTAL WAKULLA FL-COASTAL
GULF FL-COASTAL FRANKLIN FL-INLAND FRANKLIN FL-INLAND WAKULLA
FL-LIBERTY FL-
300 PM EST SAT MAR 3 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...GULF...
JEFFERSON...LEON...LIBERTY...MADISON...TAYLOR AND WAKULLA COUNTIES...

* UNTIL 400 PM EST/300 PM CST/

AT 255 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
MONTICELLO TO CRAWFORDVILLE TO 22 MILES SOUTHEAST OF BLOUNTSTOWN TO
PORT ST. JOE...MOVING EAST AT 35 MPH.

PEOPLE IN THESE AREAS SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 2972 8532 2981 8531 2986 8535 2987 8538
      2982 8540 2984 8543 2988 8539 2987 8536
      2989 8537 3022 8501 3036 8462 3046 8397
      3041 8338 3013 8380 3012 8409 3005 8453
      2967 8525
TIME...MOT...LOC 1959Z 272DEG 32KT 3042 8395 3019 8433
          3016 8484 2983 8521

08-LAMERS
Local storm report, Mar 3, 3:16 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      1 E MARIANNA            30.77N 85.22W
03/03/2012                   JACKSON            FL   PUBLIC

            DITCHES OVERFLOWING WATER INTO A HOME.

&&

IRIS SYSTEM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:43 PM ESTTornado WarningTAEJackson32 min
Mar 2, 11:16 PM ESTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more10 hr
Mar 2, 11:16 PM ESTMarine Dense Fog AdvisoryTAE9 hr
Mar 3, 3:40 AM ESTFlood WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more14 hr
Mar 3, 3:40 AM ESTRip Current StatementTAEBay, Walton11 hr
Mar 3, 3:51 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Mar 3, 4:30 AM ESTSmall Craft AdvisoryTAE18 hr
Mar 3, 7:34 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Mar 3, 8:01 AM ESTSpecial Marine WarningTAE32 min
Mar 3, 8:05 AM ESTSpecial Marine WarningTAE55 min
Mar 3, 8:13 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton32 min
Mar 3, 8:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington39 min
Mar 3, 8:27 AM ESTSevere Thunderstorm WarningTAEWalton, Washington48 min
Mar 3, 8:48 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington27 min
Mar 3, 8:57 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington33 min
Mar 3, 9:16 AM ESTTornado WarningTAEGadsden, Jefferson, Leon, Liberty44 min
Mar 3, 9:54 AM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon36 min
Mar 3, 9:57 AM ESTTornado WarningTAEGadsden, Leon, Liberty48 min
Mar 3, 10:16 AM ESTTornado WarningTAECalhoun, Gadsden, Jackson, Liberty29 min
Mar 3, 10:43 AM ESTTornado WarningTAEGadsden32 min
Mar 3, 11:09 AM ESTAreal Flood AdvisoryTAEJackson, Walton, Washington3 hr
Mar 3, 11:13 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 11:28 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 12:04 PM ESTAreal Flood AdvisoryTAECalhoun, Gadsden, Jackson, Jefferson, Leon, Liberty3 hr
Mar 3, 12:22 PM ESTFlash Flood WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more4 hr
Mar 3, 1:29 PM ESTFlash Flood WarningTAEGadsden, Jackson3 hr
Mar 3, 1:56 PM ESTSpecial Weather StatementTAEGulf, Leon, Liberty64 min
Mar 3, 2:03 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon27 min
Mar 3, 2:10 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla50 min
Mar 3, 2:20 PM ESTAreal Flood AdvisoryTAELeon115 min
Mar 3, 2:28 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison47 min
Mar 3, 2:53 PM ESTSpecial Marine WarningTAE52 min
Mar 3, 3:00 PM ESTSpecial Weather StatementTAEGulf, Jefferson, Liberty, Wakulla60 min
Mar 3, 3:02 PM ESTWind AdvisoryTAEDixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more5 hr
Mar 3, 3:13 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor62 min
Mar 3, 4:24 PM ESTSpecial Weather StatementTAEFranklin, Wakulla51 min
Mar 3, 4:57 PM ESTSpecial Marine WarningTAE93 min
Mar 3, 5:29 PM ESTGale WarningTAE17 hr
Mar 3, 5:29 PM ESTSmall Craft AdvisoryTAE26 hr
Mar 3, 5:38 PM ESTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more10 hr
Mar 2, 8:27 PM ESTSpecial Weather StatementTAECalhoun, Early48 min
Mar 2, 9:02 PM ESTTornado WarningTAEEarly28 min
Mar 2, 9:03 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early27 min
Mar 2, 9:15 PM ESTTornado WarningTAEBaker, Calhoun, Dougherty10 min
Mar 2, 10:52 PM ESTSpecial Weather StatementTAEDougherty38 min
Mar 2, 11:26 PM ESTSpecial Weather StatementTAELee49 min
Mar 3, 12:24 AM ESTSevere Thunderstorm WarningTAEBaker, Miller36 min
Mar 3, 12:43 AM ESTSpecial Weather StatementTAEBaker, Dougherty47 min
Mar 3, 7:18 AM ESTTornado WarningTAEBaker, Miller, Mitchell42 min
Mar 3, 7:42 AM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Mar 3, 8:20 AM ESTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell40 min
Mar 3, 8:29 AM ESTTornado WarningTAEDecatur, Grady, Mitchell31 min
Mar 3, 9:13 AM ESTTornado WarningTAEBen Hill, Irwin, Tift32 min
Mar 3, 10:36 AM ESTTornado WarningTAEBrooks, Thomas24 min
Mar 3, 10:59 AM ESTTornado WarningTAEBrooks, Lowndes31 min
Mar 3, 11:31 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes29 min
Mar 3, 11:48 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas27 min
Mar 3, 12:16 PM ESTSpecial Weather StatementTAEBrooks29 min
Mar 3, 12:23 PM ESTTornado WarningTAEBrooks, Lowndes37 min
Mar 3, 12:34 PM ESTFlash Flood WarningTAEBaker, Decatur, Early, Miller, Seminole3 hr
Mar 3, 12:45 PM ESTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes30 min
Mar 3, 12:53 PM ESTTornado WarningTAEBerrien, Cook, Lanier, Lowndes37 min
Mar 3, 1:28 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes, Thomas62 min
Mar 3, 1:34 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more3 hr
Mar 3, 4:11 PM ESTAreal Flood AdvisoryTAELowndes3 hr
Mar 3, 4:29 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes83 min
Mar 2, 7:20 PM ESTSevere Thunderstorm WarningTAEDale, Geneva, Houston25 min
Mar 2, 7:53 PM ESTSpecial Weather StatementTAEHouston37 min
Mar 2, 8:30 PM ESTSpecial Weather StatementTAEHouston30 min

Nearby

Special Marine Warnings in Florida, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.